# SDR SIMA20141218002

- Difficulty date: December 18, 2014
- Submitted: December 18, 2014
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 40,117 hours, 33,393 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Wrong Part
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FLOOR STRIP LT SIDE WRONG SIDE MARKING EMER EXIT.  R & R FLOOR PROXIMITY LIGHT IAW AMM 33-50-12.  OPERATIONS CHECKED GOOD.
